# SDR AALA202311083324

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 42,891 hours, 17,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT SERVICE GIRT BAR HAS MISSING RED TUBING ON THE BAR.**SUPPLEMENTAL REPORT FOR (AALA202311073324): PERFORMED PERMANENT REPAIR ON AFT RIGHT SERVICE DOOR HEAT SHRINK. PER AARD 25-66-00-4.**(CLOSED).
